# SDR AALA20110503TUL05

- Difficulty date: May 3, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- Aircraft time: 57,717 hours, 29,632 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SHEAR TIE AT STATION 1174 BETWEEN LONGERON 30 AND 29 RIGHT.  ACCOMPLISHED SPLICE REPAIR OF SHEAR TIE PER SRM 53-03-00 FIGURE 3 SHEET 1.
